# SDR FDEA201312243033

- Difficulty date: December 24, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 32,212 hours, 16,071 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: R5380005420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BILGE FRAME FOUND CORROSION AT FR 39, STRINGER 51R POSITION.  CORROSION AREA CUT OUT & REINFORCED WITH REPAIR PART & FITTING TO INSTALLED   IAW SRM 53-15-17.  THE REPAIR CATEGORY B IAW 53-15-17-2-003-00.
